# SDR QXEA200400575

- Difficulty date: August 3, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 7,491 hours, 8,413 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00502
- Part serial: 0276
- Condition: Malfunctioned
- Location: De Ice System
- Part time: 5,892 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2399 WHEN AIRFRAME MODE SELECTOR SWITCH USED AT FAST AND SLOW, DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED.  IT APPEARED ALWAYS TO HAPPEN UPON ILLUMINATION OF LEFT INTAKE AND RIGHT INBOARD TAIL.  PSI WAS ALWAYS 19-20, COMPLIED WITH CHECKLIST.  MAINTENANCE NR 5 DUAL DISTRIBUTOR VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
